# SDR HNAA0100043

- Difficulty date: August 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 19,586 hours, 21,518 cycles
- Engine: Pwa PW120A
- Engine time: 29,056 hours, 32,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Part serial: 120709
- Condition: Smoke
- Part time: 29,056 hours, 32,481 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE/MIST FORMED IN THE CABIN AND COCKPIT. WHEN ENGINE BLEEDS WERE TURNED OFF SMOKE DISSIPATED. REPLACED #1 ENGINE.
